| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that theis device would freeze when turned on.This is indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if it was needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.The reported issue was isolated to the system pcb assembly.It was confirmed that the device can not be repaired.The device was returned to the customer unrepaired per their request.